Wednesday, June 30, 2010
I have recently returned to University of San Francisco Oral Medicine Clinic. I am still doing well on the Cellcept. I had been very hesitant to take this medication, but you can only take prednisone for so long and it seemed to me that the long term side effects of the prednisone were worse than those of the Cellcept. Presently I have been diagnosed with Osteoporosis. That is considered one of the side effects of Prednisone, though I probably wasn't taking it long enough or often enough to be the contributing factor, since I have other possible causes. I have now started treatment with Boniva and been assured that within a year's time there should be bone replacement.
Sunday, June 6, 2010
I've been trying to cut back a bit on my Cellcept. It's not going to work. Just as soon as I go a few days with a lower dose, this is what happens. It's a bit more than lacy striations, I think. More like a striated coating. Don't you think?
Always seek the advice and supervision of a qualified licensed medical professional!
The information provided on this site has been created as an online journal only. The author is writing from her personal viewpoint and cannot guarantee the completeness or accuracy of the information displayed.
Comments to any of the entries are appreciated.